Stability of difference schemes for discretizations of abstract parabolic systems in analogues of spaces of Hoelder continuous functions degenerating in 0
D. Guidetti (2007). Backward Euler scheme, singular Hoelder norms and maximal regularity for parabolic difference equations. NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 28, 307-337 [10.1080/01630560701285594].
Backward Euler scheme, singular Hoelder norms and maximal regularity for parabolic difference equations
GUIDETTI, DAVIDE
2007
Abstract
Stability of difference schemes for discretizations of abstract parabolic systems in analogues of spaces of Hoelder continuous functions degenerating in 0File in questo prodotto:
Eventuali allegati, non sono esposti
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.